Publication Search Form




We found publication with these paramters.

Stochastic optimization for real time service capacity allocation under random service demand

Chris Dance, Alexei Gaivoronski
The problem of repeated allocation of limited renewable service resources to distributed service centers is considered here. The objective is to assure a given Quality of Service expressed through percentage of demand which is satis?ed during a speci?ed time period. Resource requirements are not fully known at the time when a decision about the service resource distribution is taken. The problem is approximated by a succession of stochastic optimization problems solved at the time of resource allocation. Solutions of these problems are derived by applying duality theory. We pay a special attention to the interplay between performance and risk by introducing the concept of a risk budget. Results of numerical experiments con?rm the e¢ ciency of the approach.
To appear on Annals of Operations Research, volume 193, pages 221-253, 2012. the paper is available for open access at: Springer Website